# SDR UPS96205987

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Lt Rearspar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED REAR SPAR LEAKING ALONG LT SIDE 57 TO 88, BETWEEN REAR SPAR CAP AND WING SKIN.  REPAIRED BUSHINGS, LT WING SKI FITTING.
